# SDR HYIA20170705001

- Difficulty date: July 5, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N6813J
- Make and model: Cessna 402C
- Aircraft serial: 402C0641
- Aircraft time: 31,639 hours, 35,387 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202923
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 12,970 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREPPING THE LOWER NACELLE SKIN FOR SID 57-10-16 NDT INSPECTION, TWO CRACKS WERE IDENTIFIED IN THE LT OUTBOARD NACELLE FITTING.
